# SDR AALA20110311DWH01

- Difficulty date: March 11, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 94,684 hours, 15,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR CUTOUT LOWER SILL INNER CHORD HAD CORROSION.  ACCOMPLISHED REPAIR  PER EA B767-53-015443.
